Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Are there high blood pressure medications that do not cause weight gain?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 1649 Questions
Are there high blood pressure medications that do not cause weight bgain?
Posted Sat, 7 Dec 2013 in Hypertension and Heart Disease
Answered by Dr. Lohit K 1 hour later
Brief Answer: vaso dilators can cause weight gain Detailed Answer: Hi Thanks for using XXXXXXX Yes, antihypertension drugs like vaso dilators can cause weight gain. Usually this will be temporary. Few other drugs like beta blockers can cause weight gain indirectly. If you tell me any particular drug then I can give you more information on this. So kindly let me know about which drug you want information. Hope this helps you. I will be waiting for the reply. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor